MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE 12° 8/9.8FR WL 430MM

RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE 12° 8/9.8FR WL 430MM
Model Number 8703524
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A distributor has informed richard wolf gmbh (rwgmbh) of an issue regarding a ureterorenoscope 12° 8/9.8fr wl 430mm, part id: 8703.524, s/n # (b)(6).According to the received information, a planned lithotripsy could not be performed because an image failure occurred during the application.The procedure was cancelled.

Brand Name
E-LINE
Common Device Name
URETERORENOSCOPE 12° 8/9.8FR WL 430MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18438631
Report Number9611102-2023-00078
Device Sequence Number20748379
Product Code FGB
UDI-Device Identifier04055207020081
UDI-Public04055207020081
Combination Product (Y/N)N
PMA/510(K) Number
K963855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8703524
Device Catalogue Number8703.524
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown